Alert archive / Nebraska / Wind Advisories in 2007
Wind Advisory 17, NWS Cheyenne, WY
NWS Cheyenne, WY issued this wind advisory at Dec 4, 2007, 2:41 PM MST for 5 counties in Nebraska. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Dec 4, 2007, 2:41 PM MST (21:41 UTC)
- Expired
- Dec 4, 2007, 5:38 PM MST
- In force
- 3 hr
- Issued by
- NWS Cheyenne, WY
Counties Banner County, NE, Cheyenne County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE
The radar
The Cheyenne radar (KCYS), 122 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.7 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3445 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 263 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KCYS 042141 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 241 PM MST TUE DEC 4 2007 ...VERY STRONG WINDS TO CONTINUE TODAY ACROSS SOUTHEAST WYOMING... .HIGH PRESSURE OVER NORTHERN UTAH AND WESTERN COLORADO IS COMBINING WITH LOW PRESSURE OVER THE NORTHERN GREAT PLAINS TO PRODUCE VERY WINDY CONDITIONS ALONG THE FRONT RANGE OF THE NORTHERN ROCKIES THROUGH THIS AFTERNOON. WYZ059-067-070-050100- /O.CON.KCYS.HW.W.0018.000000T0000Z-071205T0100Z/ CONVERSE-PLATTE-PINE BLUFFS- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...WHEATLAND... GUERNSEY...PINE BLUFFS 241 PM MST TUE DEC 4 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. STRONG WEST WINDS WILL CONTINUE THROUGH THIS AFTERNOON. SUSTAINED WIND SPEEDS OF 30 TO 45 MPH ALONG WITH GUSTS TO 60 MPH CAN BE EXPECTED. PEOPLE PLANNING TO TRAVEL IN THE WARNED AREA SHOULD EXPECT STRONG AND GUSTY WINDS. MOTORISTS DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD DELAY TRAVEL UNTIL EARLY THIS EVENING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ WYZ062-069-050100- /O.CON.KCYS.HW.W.0018.000000T0000Z-071205T0100Z/ NORTH CARBON-CHEYENNE FOOTHILLS- INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...CHEYENNE 241 PM MST TUE DEC 4 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. STRONG WEST WINDS WILL CONTINUE THROUGH THIS AFTERNOON. SUSTAINED WIND SPEEDS OF 30 TO 45 MPH ALONG WITH GUSTS TO 65 MPH CAN BE EXPECTED. HIGHEST WIND GUSTS WILL OCCUR OVER AREAS WEST OF INTERSTATE 25. PEOPLE PLANNING TO TRAVEL IN THE WARNED AREA SHOULD EXPECT STRONG AND GUSTY WINDS. MOTORISTS DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD DELAY TRAVEL UNTIL EARLY THIS EVENING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ WYZ063-064-066-050100- /O.CON.KCYS.HW.W.0018.000000T0000Z-071205T0100Z/ SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE- INCLUDING THE CITIES OF...CENTENNIAL...GARRETT...BUFORD... HORSE CREEK 241 PM MST TUE DEC 4 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. VERY STRONG WINDS WILL CONTINUE THROUGH THIS AFTERNOON. SUSTAINED WIND SPEEDS OF 40 TO 55 MPH WITH GUSTS OF 65 TO 75 MPH CAN BE EXPECTED. THESE WINDS WILL ALSO CAUSE SOME BLOWING AND DRIFTING SNOW WHICH WILL CREATE LOCALIZED RESTRICTIONS TO VISIBILITY. PEOPLE PLANNING TO TRAVEL IN THE WARNED AREA SHOULD EXPECT STRONG AND GUSTY WINDS. AREAS THAT WILL BE MOST SUSCEPTIBLE WILL BE INTERSTATE 80 AROUND ELK MOUNTAIN AND ARLINGTON...AS WELL AS OVER THE SUMMIT BETWEEN CHEYENNE AND LARAMIE. MOTORISTS DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD DELAY TRAVEL UNTIL EARLY THIS EVENING. A HIGH WIND WARNING FOR MOUNTAIN LOCATIONS MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 50 MPH OR GUSTS OF 70 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NEZ019>021-054-055-050100- /O.NEW.KCYS.WI.Y.0017.071204T2141Z-071205T0100Z/ SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG... BRIDGEPORT...BAYARD...KIMBALL...SIDNEY 241 PM MST TUE DEC 4 2007 ...WIND ADVISORY IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. THROUGH THE REST OF THE AFTERNOON...YOU CAN EXPECT NORTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS OF 40 TO 50 MPH. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ RUBIN
1 follow-up statement
000 WWUS75 KCYS 050038 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 538 PM MST TUE DEC 4 2007 WYZ059-062>064-066-067-069-070-050145- /O.CAN.KCYS.HW.W.0018.000000T0000Z-071205T0100Z/ CONVERSE-NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE- LARAMIE RANGE-PLATTE-CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...HANNA... MEDICINE BOW...CENTENNIAL...GARRETT...BUFORD...HORSE CREEK... WHEATLAND...GUERNSEY...CHEYENNE...PINE BLUFFS 538 PM MST TUE DEC 4 2007 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WARNING THAT INCLUDED MOST OF SOUTHEAST WYOMING. THE STRONG WEST WINDS HAD LOWERED TO SPEEDS OF 15 TO 30 MPH SHORTLY AFTER 5 PM...AND THEY WILL DECREASE EVEN MORE TO 10 TO 20 MPH BY 7 PM. $$ NEZ019>021-054-055-050145- /O.CAN.KCYS.WI.Y.0017.000000T0000Z-071205T0100Z/ SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG... BRIDGEPORT...BAYARD...KIMBALL...SIDNEY 538 PM MST TUE DEC 4 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WIND ADVISORY. WEST TO NORTHWEST WINDS HAD DECREASED TO 20 TO 30 MPH AS OF 5 PM MST...AND THEY WILL LOWER EVEN MORE TO 10 TO 15 MPH BY 8 PM. $$ JLH
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this wind advisory went out at Dec 4, 2:40 PM MST, 1 minute earlier.
Area forecast discussion, Dec 4, 2:40 PM MST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
240 PM MST TUE DEC 4 2007
.SHORT TERM...TONIGHT THROUGH THURSDAY.
TONIGHT...BASED ON CURRENT WIND SPEEDS AT SCOTTSBLUFF...KIMBALL
AND SIDNEY HAVE ADDED A WIND ADVISORY FOR THE SOUTHERN HALF OF THE
WESTERN NEBRASKA PANHANDLE THROUGH 6 PM.
BASED ON OBSERVATIONS...HIGH WIND WARNING HAS BEEN VERIFYING.
EXCELLENT CALL ON HIGH WIND WARNING FROM PREVIOUS SHIFT TEAMS.
PER OBSERVATIONS AT GUN BARREL IN EASTERN LARAMIE COUNTY...HAVE
DECIDED TO EXPAND HIGH WIND WARNING TO INCLUDE THIS AREA. WINDS
WILL DIMINISH EARLY THIS EVENING AS SURFACE/850 MB AND 700 MB
GRADIENTS RELAX...THUS 6 PM EXPIRATION TIME LOOKS FINE. FEW SNOW
SHOWERS THIS EVENING POSSIBLE ACROSS OUR NORTHEAST ZONES WITH
SHORTWAVE TROUGH PASSAGE.
WEDNESDAY...FLOW ALOFT BACKS TO WEST. MAIN WEATHER STORY WILL BE
MUCH LESS WIND AS LOW/MID LEVEL GRADIENTS RELAX. OROGRAPHIC SNOW
SHOWERS ACROSS OUR WESTERN ZONES IN MOIST WEST FLOW. HIGH MID 30S
TO LOWER 50S PER PROGGED 1000-500 MB THICKNESSES NEAR 5490 METERS.
WEDNESDAY NIGHT...SNOW SHOWER COVERAGE WILL INCREASE AS SHORTWAVE
TROUGH MOVES ACROSS WYOMING ALONG WITH BAROCLINIC BAND PASSAGE.
SOMEWHAT LESS COVERAGE OF SNOW SHOWERS TO THE LEE OF THE LARAMIE
RANGE WITH LOW/MID LEVEL DOWNSLOPE WINDS.
THURSDAY...SNOW SHOWER COVERAGE WILL DECREASE AS SHORTWAVE TROUGH
MOVES EAST OF THE FORECAST AREA AND LOW/MID LEVEL MOISTURE WANES.
COLDER DAY PER PROGGED 1000-500 MB THICKNESSES NEAR 5340 METERS.
RUBIN
.LONG TERM...THU NIGHT THROUGH TUE...
STILL LOOKS UNSETTLED THROUGH MOST OF THE LONG TERM PERIOD. FLOW
ALOFT WILL BACK TO SOUTHWESTERLY THU NIGHT AND FRI IN RESPONSE TO A
DIGGING SOUTHERN STREAM TROUGH OVER CA. THE TROUGH AXIS WILL REMAIN
TO OUR WEST SATURDAY WITH SHORTWAVE ENERGY BEING EJECTED
NORTHEASTWARD OVER THE FORECAST AREA. THE SOUTHERN PORTION OF THE
TROUGH WILL DEVELOP A CUTOFF LOW OVER BAJA CA SUNDAY AS THE NORTHERN
STREAM SAGS SOUTHWARD OVER WY. A DIGGING NORTHERN STREAM TROUGH WILL
BEGIN TO PHASE WITH THE CUTOFF MON WITH AN ELONGATED TROUGH AXIS
OVER WY. A TILTED RIDGE WILL EXTEND OVER THE REGION TUE AS THE
TROUGHINESS MOVES SOUTH AND EAST OF THE FORECAST AREA. SURFACE HIGH
PRESSURE OVER THE NORTHERN PLAINS THU NIGHT AND FRI WILL PRODUCE
COOL UPSLOPE FLOW OVER THE FORECAST AREA WITH A CHANCE OF LIGHT
SNOW. SURFACE LOW PRESSURE OVER CO AND SOUTHERN WY SAT WILL KEEP THE
MOIST SURFACE UPSLOPE FLOW GOING WITH A CONTINUED CHANCE OF SNOW.
SURFACE HIGH PRESSURE FROM THE NORTH WILL SHUNT THE BEST MOISTURE TO
THE SOUTH SUN AND MON WITH A LINGERING CHANCE OF SNOW IN OUR HIGHEST
MOUNTAINS BOTH SUN AND MON. AT THIS POINT TUE LOOKS TO BE DRY AS THE
SURFACE HIGH PRESSURE STRENGTHENS OVER THE AREA. TEMPERATURES FRI
THROUGH TUE WILL BE AT OR BELOW NORMAL.
&&
.AVIATION...STRONG WINDS DIMINISHING THROUGH THE EARLY EVENING
HOURS. CONSIDERABLE MOUNTAIN AND LEE EDDY TURBULENCE CREATED BY
STRONG WIND FLOW AT LOW/MID LEVELS. VFR TONIGHT...EXCEPT FOR AREAS
OF MVFR AFTER MIDNIGHT ACROSS WESTERN ROUTES. MVFR AND SCATTERED
IFR CEILINGS ON WEDNESDAY ACROSS WESTERN ROUTES WITH VFR
ELSEWHERE. MVFR AND SCATTERED IFR WEDNESDAY NIGHT. RUBIN
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING UNTIL 6 PM TUESDAY FOR WYZ059-WYZ062-WYZ063-
WYZ064-WYZ066-WYZ067-WYZ069-WYZ070.
NE...WIND ADVISORY UNTIL 6 PM TUESDAY FOR NEZ019-NEZ020-NEZ021-NEZ054-
NEZ055.
&&
SHORT TERM/AVIATION...RUBIN
LONG TERM....JRHazardous weather outlook, Dec 4, 2:30 PM MST, 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 230 PM MST TUE DEC 4 2007 WYZ062>064-066-067-069-051230- NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE- CHEYENNE FOOTHILLS- 230 PM MST TUE DEC 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT A HIGH WIND WARNING IS IN EFFECT UNTIL 6 PM THIS AFTERNOON. WINDS WILL BE SUSTAINED AT 25 TO 35 MPH WITH GUSTS TO 65 TO 70 MPH AT THE LOWER ELEVATIONS. WIND SPEEDS IN THE MOUNTAINS WILL BE SUSTAINED AT 35 TO 50 MPH WITH GUSTS UP TO 75 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY COLD TEMPERATURES AND A CHANCE OF SNOW CAN BE EXPECTED FROM THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ001>003-019>021-054-055-WYZ059-060-068-070-051230- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-CONVERSE-NIOBRARA-GOSHEN-PINE BLUFFS- 230 PM MST TUE DEC 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT A HIGH WIND WARNING IS IN EFFECT UNTIL 600 PM TODAY FOR CONVERSE COUNTY AND ALL OF LARAMIE COUNTY WYOMING. BREEZY TO WINDY CONDITIONS WILL PREVAIL ELSEWHERE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY COLD TEMPERATURES AND A CHANCE OF SNOW CAN BE EXPECTED EACH DAY FROM THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ061-065-051230- SOUTHWEST CARBON-LARAMIE VALLEY- 230 PM MST TUE DEC 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT VERY WINDY CONDITIONS WILL OCCUR ACROSS THE AREA TODAY. WINDS WILL BE SUSTAINED AT 25 TO 35 MPH WITH GUSTS UP TO 55 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY COLD TEMPERATURES AND A CHANCE OF SNOW CAN BE EXPECTED EACH DAY FROM THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, Dec 4, 12:12 PM MST, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1212 PM MST TUE DEC 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM NON-TSTM WND GST CARPENTER 41.03N 104.34W
12/04/2007 M48 MPH LARAMIE WY MESONET
IN THE CARPENTER AREA.
&&
DDEALLocal storm report, Dec 4, 12:39 PM MST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1239 PM MST TUE DEC 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1153 AM HIGH SUST WINDS DOUGLAS 42.76N 105.39W
12/04/2007 M40 MPH CONVERSE WY ASOS
&&
SRUBINLocal storm report, Dec 4, 12:53 PM MST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1253 PM MST TUE DEC 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1206 PM NON-TSTM WND GST BORDEAUX 41.95N 104.95W
12/04/2007 M74 MPH PLATTE WY MESONET
&&
DDEALLocal storm report, Dec 4, 1:51 PM MST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
151 PM MST TUE DEC 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM HIGH SUST WINDS BUFORD 41.11N 105.30W
12/04/2007 M51 MPH ALBANY WY MESONET
0126 PM NON-TSTM WND GST BORDEAUX 41.95N 104.95W
12/04/2007 M76 MPH PLATTE WY MESONET
SUSTAINED WINDS OF 42 MPH
0131 PM TSTM WND GST 5 S CHEYENNE 41.07N 104.79W
12/04/2007 M58 MPH LARAMIE WY MESONET
SUSTAINED WINDS 48 MPH
0131 PM TSTM WND GST GUN BARREL 41.44N 104.35W
12/04/2007 M66 MPH LARAMIE WY MESONET
SUSTAINED WIND 50 MPH
&&
RUBINLocal storm report, Dec 4, 1:51 PM MST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
151 PM MST TUE DEC 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM HIGH SUST WINDS BUFORD 41.11N 105.30W
12/04/2007 M51 MPH ALBANY WY MESONET
0126 PM NON-TSTM WND GST BORDEAUX 41.95N 104.95W
12/04/2007 M76 MPH PLATTE WY MESONET
SUSTAINED WINDS OF 42 MPH
0131 PM NON-TSTM WND GST 5 S CHEYENNE 41.07N 104.79W
12/04/2007 M58 MPH LARAMIE WY MESONET
SUSTAINED WINDS 48 MPH
0131 PM NON-TSTM WND GST GUN BARREL 41.44N 104.35W
12/04/2007 M66 MPH LARAMIE WY MESONET
SUSTAINED WIND 50 MPH
&&
RUBINLocal storm report, Dec 4, 2:32 PM MST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
232 PM MST TUE DEC 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 PM NON-TSTM WND GST CHEYENNE 41.15N 104.79W
12/04/2007 M58 MPH LARAMIE WY ASOS
&&
SRUBINNearby
Wind Advisories in Nebraska, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.